Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The nonabelian simple groups $ G,$ $ \mid G\mid <10\sp{6}$--maximal subgroups

Authors: J. Fischer and J. McKay
Journal: Math. Comp. 32 (1978), 1293-1302
MSC: Primary 20D05
MathSciNet review: 0498831
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The maximal subgroups of all the simple groups (except $ L(2,q)$) of order up to one million are given to within conjugacy. Permutation characters on the cosets of the maximal subgroups are given, as are orbit lengths (whenever practical).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society